# SDR MASA200700161

- Difficulty date: March 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 9,642 hours, 8,944 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mcu
- Part number: 70623
- Part serial: 681
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 9,656 hours, 8,957 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7340 BOS - STAB CHANNEL NR 1/2 WILL NOT ENGAGE.  CONTRACT MX WAS UNABLE TO RESET AND ENGAGE THE STAB.  MX REPLACED MOTOR CONTROL UNIT.
